# SDR GTIA2018122763047

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 3,309 hours, 1,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON WEEKLY INSPECTION FOUND L1, L2, R2 DOOR ASSIST BOTTLES REQUIRE SERVICING-SERVICED L1, L2 AND R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
